# SDR USAA2008120292175

- Difficulty date: October 18, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547958
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CORROSION ON WEB BETWEEN BS 847 TO BS 867, RBL 21.  REPAIRED WEB BETWEEN BS 847 TO BS 867, RBL 21 IAW SRM 51-10-02.
